# SDR ALG2005F00022

- Difficulty date: March 23, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N117AL
- Make and model: Bell 206B
- Aircraft serial: 2391
- Engine: Allsn 250C20B
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Misused
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, X, J
- Precautionary procedure: D

## Discrepancy

1ST START, STARTED ENG, BEGAN HYD CHK, COMPLETED HYDR CHECK, ENG FLAMED OUT.  WENT THROUGH ENG SHUTDOWN PROCEDURES, NOTICED THROTTLE WAS NOT QUITE PASSED IDLE DETENT.  DUE TO THIS FACT, ATTEMPTED A SECOND START, PRIOR TO ENG IDLE, ENG FLAMED OUT.  MAINT DETERMINED PILOT WAS RUNNING AC BELOW FLIGHT IDLE DETENT.  PULLED AIRFRAME FUEL FILTER, ENG FUEL PUMP FILTER, FUEL NOZZLE AND INSPECTED FUEL TANK, NO CONTAMINANTS FOUND.  INSTALLED FUEL FILTERS AND REINSTALLED FUEL NOZZLE.  COMPLIED WITH FUEL FLOW, RAPID DECAL CHK IAW MM.  CHKED GOOD, COMPLIED WITH FUEL CONTROL RIG CHK, CHKED GOOD.  PERFORMED NORMAL STARTS, AFTER FUEL SYS MAINT CHKS, ALL CHKS GOOD.  PILOT PERFORM OPS CHK FLT, RETURNED AC TO SERVICE. (K)
